# SDR ASOA2013092709108

- Difficulty date: September 5, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,744 hours, 9,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD ELECTRIC BAY FLOOR IS CRACKED BY ADG STOW PUMP.    REPAIRED IAW GREO 670-53-11-509.  REPAIR CLASSIFIED AS MAJOR.
